New to Celexa - anyone experience weight loss and a "foggy" feeling?
- 8 Dec 2010 by wildflower426
- 15 November 2017
- celexa, anxiety, obsessive compulsive disorder, weight
I've been taking Celexa for 5 weeks now for anxiety and OCD and I have a couple of questions:
1. Has anyone experienced weight loss while taking it? It seems as though my appetite has changed.
2. It seems like it's helping with anxiety, but some days I feel "foggy"... like my mind is working kind of slow. Has anyone else experienced this?
Thanks in advance for your help!
Hey I am on 20mg of citalopram which is a generic form of celexa. In the. Beginning I had no appitite but I think it was from the stress. I was placed on the medication for anxiety. Now I feel like a form of depression has sat in and I don't feel myself. I feel better but not 100% they say it takes time. Contact your physician and tell her how you feel. It might be the meds doing their work and you're not used to it.
Hi i'm taking citalopram 40mg, since about May. They help my mood a lot. I did take time to feel the effects and i was sceptical of the results but i stuck with it and they are good for me. I didn't notice weight loss, the opposite, but i have since been put on other treatment along side the celexa and now my appetite is much reduced. Are you on any other meds? It is surprising how different combinations affect people differently. The antidepressants will affect how your mind feels day to day unfortunately, thats how they work. Please feel free to ask any more advice : )
Yes, Celexa was one of the first medications my doctor prescribed me to treat my anxiety and depression, and I had to discontinue use because of how "foggy" it made me feel. On Celexa, I feel like I wasn't able to think straight, and it also made my depression worse. I felt like I was going crazy. I have been on almost every anti-depressant out there, and for me Prozac is the only one that works.
Thanks for your responses. :)
Delila: The only other med I'm on is Zocor and I've only been on it for a week. Yeah, I've noticed that my mood varies from day to day... wish I could feel awesome everyday. :)
i been o n it for a few months and ive gained 14 pounds... not happy at all
i have a foggy feeling n gained 13 pounds so far..i am lookin fo something new
Yes! I thought the weight loss was just me bc my weight fluctuates so much anyway, but after reading that question its making me wonder! I haven't noticed much fogginess but definitely weight loss... if u find anything out about it and if that's the cause of it will u PLEASE let me know...
I have depression /anxiety and panic disorder. I have been on Celexa for 3 weeks. No foggy feeling but I have lost 14 pounds in the last 3 weeks . I'm not hungry at all.
I've been on citalopram for a little while, and recently they just upped it to 40 mg for depression and anxiety. Most of the time I feel like it works for my depression, but not my anxiety. I also feel like I haven't been able to focus on anything for too long and I'm having a hard time remembering things. Recently I've been losing weight, and since I haven't been doing anything different to lose weight, my guess was because of the citalopram.
This is my second go around with Celexa. I was on it from 2011-2015. I just recently went back on 10mg a week ago. I was only 101 pounds to start but am now down to 97 and I haven't changed my eating habits. What is strange to me is others speak of low appetite and weight loss. I seem to be hungry all of the time this past week. I am eating small frequent meals but still losing weight. Has anyone else had this experience? This did not happen to me the last time I was on it.
I recently started back on Celexa after 3 years of being off to get pregnant. I started about 4 weeks ago and have lost 7 lbs total. I am now back to my normal weight I was pre my second baby so I am wondering if I am losing because I am less stressed so my body is adjusting back to normal? I do notice I go #2 a lot more. Also, my sex drive is awful!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 25 May 2011 • 4 answers
Posted 10 Aug 2011 • 4 answers
Posted 11 Aug 2011 • 3 answers
Posted 9 Nov 2015 • 1 answer
Posted 2 Jul 2016 • 2 answers